# SDR ASOA041005

- Difficulty date: December 18, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Component: Light
- Component part number: BM10006002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE, THE RT FORWARD EXTERNAL EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE RT FORWARD EXTERNAL EMERGENCY LIGHT LAMP.  OPS CHECK GOOD.  AC OK FOR SERVICE.  (K)
